Jump to content

3 months off and new symptoms- help!!


Recommended Posts

Hi,

 

I took my last dose of Ambien mid March of this year. I had a horrible acute withdrawal phase that seemed to get better over time and with the help of alternate meds. However, today I woke up feeling nauseated and gassy, also I seem to be having more headaches. Is this normal? I hate this icky nauseous feeling!!!!

Link to comment
Share on other sites

Yes, this sounds common in wd. Many members complain of these symptoms. It's fondly called "benzo belly".

 

In fact if you typed that into the search box you will find a lot of comments about "benzo belly. It's temporary, I had it too but it's gone now, thank God!

 

 

Link to comment
Share on other sites

I wondered if it could be due to anything you'd eaten or taken in the way of supplements, teas, etc.  That being said, I did get new symptoms several months after I was off.  Some only lasted hours, others days but nothing as bad as the acute phase.  Hope you feel better soon.
Link to comment
Share on other sites

×
×
  • Create New...